# SDR FDEA202510101945

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 50,096 hours, 8,135 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114W2100111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT OUTER SKIN FASTENER HOLE FOUND WORN OUT AT ISS 184.  NR 7 SLAT OUTER SKIN FASTENER HOLE AT ISS 184 REPAIRED IAW SRM 57-43-01-2R, REPAIR 6, FIGURE 203, REV 51, & EA G-5750-T0385264 P1, MAJOR REPAIR IAW GMM 6-2-100.
